# SDR DHL200080366C

- Difficulty date: February 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO NR 2 LT SEAT TRACK FLANGE DETERIORATED FS 1080 TO FS 1160.  REMOVED SEAT TRACK FLANGE, FABRICATED AND INSTALLED NEW SEAT TRACK AND FLANGE IAW SRM 51-1-21 PG 7.  N/R 5574
